# SDR AALA20150920001

- Difficulty date: September 20, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 6,114 hours, 2,105 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: B101001503
- Part serial: 7281116
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED ELEC SMELL IN AFT GALLEY, THEN DISSIPATED.  LT & RT RECIRCULATION FANS, IFE & COFFEE MAKERS CHECKED OK.  FOUND INTERNAL FAN ON COFFEE MAKER NR 5 TO HAVE FAILED.  REPLACED COFFEE MAKER NR 5 IAW AMM 25-32-00.  OPERATIONALLY CHECKED GOOD.
